# SDR R61A201712190987

- Difficulty date: December 19, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 26,382 hours, 20,681 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA0204
- Condition: Detached
- Location: L1 Door
- Part time: 29,194 hours, 21,169 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY SLIDE FELL OFF WHILE OPENING FROM OUTSIDE.  R & R THE L2 DOOR FLEXBALL CABLE, L2 DOOR SLIDE, AND L2 DOOR SHEAR PIN AND DIAPHRAGM.
